MAUDE Adverse Event Report: Tosoh Hi-Tec, Inc. AIA-360; Fluorometer, For Clinical Use

Tosoh Hi-Tec, Inc. AIA-360; Fluorometer, For Clinical Use
Model Number AIA-360 IMMUNOASSAY ANALYZER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported failure mode ¿2012 air detected (diluent)¿ on the aia-360 analyzer.The customer primed the analyzer and no air was noted in the lines.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched to address the reported event.The fse confirmed the error during troubleshooting and inspected the analyzer.Upon opening the analyzer cover, the fse identified a bent sample nozzle.The fse replaced the sample nozzle and determined that some sample tube holders were deformed, which had caused the sample needle to bend.The fse validated the analyzer by successfully performing daily check and quality control without error, and within acceptable range.No further action required by field service.The aia-360 analyzer is functioning as expected.The aia-360 operator's manual under section7-1: error messages states the following: (2012) air detected "[diluent]".Description: there is no contact with the liquid after diluent suction.Troubleshooting: contact the service department.The most probable cause of the reported event was due to deformation of the sample tube holders.

Brand Name
AIA-360
Common Device Name
Fluorometer, For Clinical Use
Manufacturer (Section D)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
+1(650)636-8314
MDR Report Key50682351
Report Number3004529019-2026-00123
Device Sequence Number5279627
Product Code KHO
UDI-Device Identifier04560189282896
UDI-Public04560189282896
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-360 IMMUNOASSAY ANALYZER
Device Catalogue Number019945
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown